Ibuprofen Medication, Two-Pack, 200Mg, 50 Packs/Box
ACME UNITED
Item #
AG0628
Mfr. Model #
90015
- Anti-inflammatory, fever reducer and pain reliever.
- Temporarily relieves headache, muscular aches, toothache, minor pain of arthritis, backache and menstrual cramps.
- Packaged for individual use to replenish first aid stations and kits.
Specifications
Brand Name | ACME UNITED |
---|---|
Brand Part Number | 90015 |
Contains | Ibuprofen |
Disclaimer Statement | Do not use if you have ever had an allergic reaction to any other pain reliever/fever reducer, right before or after heart surgery. |
For Use With | ACM-14302, ACM-14303, ACM-5000 |
Medicinal Type | Pain Relief |
Physical Form | Capsule |
Total Containers | 50 |
Total Serving | 2 |
$25.76
/
box of 100
Expected to ship Tue. Dec 05